# SDR AALA2018090649041

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 58,796 hours, 9,654 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Splice
- Condition: Faulty
- Location: Lt Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AND DURING CLIMB OUT,  EICAS MESSAGE LEADING EDGE SLAT ASSEMTRY MESSAGE ILLUMINATED.  EMERGENCY DELCARED AND AC RETURNED TO THE FIELD, FLIGHT LANDED WITHOUT ISSUE.  THE AIRCRAFT WAS GROUNDED.  DURING TROUBLESHOOTING, FOUND A BAD SPLICE SM7 AND SENSOR S277.  REPLACED THE SPLICE SM7 IAW WDM 27-88-12, AND ACCOMPLISHED LEADING EDGE OPS CHECKED IAW MM 27-88-00.  ALL OPS NORMAL.
